Error functions, Mordell integrals and an integral analogue of a partial theta function

Atul Dixit, Arindam Roy, Alexandru Zaharescu

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-37
Number of pages37
JournalActa Arithmetica
Volume177
Issue number1
DOIs
StatePublished - Jan 1 2017

Keywords

  • Asymptotic expansions
  • Dirichlet L-function
  • Hypergeometric functions
  • Mordell integrals
  • Partial theta function
  • Ramanujan's lost notebook
  • Riemann zeta function

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this